MathSciNet Relay Station
MathSciNet bibliographic data
MR236502 (38 #4797) 35.11
Headley, V. B.; Swanson, C. A. Oscillation criteria for elliptic equations. Pacific J. Math. 27 1968 501–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement